# SDR ASAA2013121212232

- Difficulty date: December 12, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657359
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT TORQUE BOX AREA, APU INLET CUTOUT LWR STRINGER IS CORRODED, ACFT GROUNDED. BLENDED DAMAGED AREA REMAINING MATERIAL FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED STRINGER AND INSTALLED NEW STRINGER IAW SRM 51-40-02-0G-0.
